# SDR USAA2009072091884

- Difficulty date: July 9, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6545875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION AT FORWARD SERVICE DOOR SILL ATTACH ANGLE BETWEEN BS 298 TO BS 330, RBL 55.  REPLACED FORWARD SERVICE DOOR SILL ATTACH ANGLE BETWEEN BS 298 TO BS 330, RBL 55 IAW B737 SRM 51-10-02.
